# SDR FDEA201710122921

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,456 hours, 17,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 33082002
- Part serial: 10300730
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  WITH BOTH DOORS STILL ARMED, NEITHER SLIDE ARMED INDICATION WAS SHOWING ON ECAM.  BOTH WORKED 4.0 PRIOR TO DEPARTURE.   FOUND NR 2 BATTERY FAILED.  REMOVED AND REPLACED THE BATTERY IAW MM 24-31-11-04. BOTH SLIDE ARM INDICATIONS CHECKED OK IAW TSM 52-73-00, AND MM 52-73-00-05.  ACFT OK TO CONTINUE.
